# SDR AMTA200700202

- Difficulty date: April 24, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964801
- Part serial: 1339
- Condition: Unserviceable
- Location: Lt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG L PACK OFF WITH SWITCH IN AUTO POSITION.  PACK OFF LIGHT REMAINS ON WITH SWITCH MOVED TO STBY N, C OR W.  REMOVED AND REPLACED FLOW CONTROL AND SHUTOFF VALVE IAW MM 21-51-01-2.  OPS NORMAL.  (K)
